# SDR ZW0A0104201

- Difficulty date: June 25, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 8,402 hours, 4,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXIT LIGHT AT THE FWD EXIT DOOR HAD LENS FALLING OFF, THE COCKPIT CEILING EMERGENCY EXIT LIGHT WAS INOPERATIVE, THE EGRESS EXIT LIGHT AT THE AFT GALLEY DOOR WAS INOPERATIVE, THE EGRESS LIGHT ON THE FLOOR FROM SEAT 30D TO AFT LAV WAS INOPERATIVE, AND THE  EGRESS LIGHT AT SEAT 14D WAS INOPERATIVE.  REPLACED EXIT LIGHT P/N 0105610-001, REPLACED LAMP P/N AML-43, REPLACED LAMP P/N 2232, SECURED LOOSE CONNECTOR AT SEAT 30D, AND REPLACED LAMP P/N 7732 AT SEAT 14D.  CHECK-C 12-17-00 JFK.
